Alert archive / Illinois / Freeze Warnings in 2008
Freeze Warning 2, NWS Lincoln, IL
NWS Lincoln, IL issued this freeze warning at Oct 26, 2008, 3:47 AM CDT for 27 counties in Illinois. It took effect at Oct 27, 2008, 1:00 AM CDT. It was in force for 96 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2008, 3:47 AM CDT (08:47 UTC)
- In effect from
- Oct 27, 2008, 1:00 AM CDT
- Expired
- Oct 27, 2008, 2:36 AM CDT
- In force
- 96 min
- Issued by
- NWS Lincoln, IL
All 27 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Coles County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 5 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1590 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KILX 260847 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 347 AM CDT SUN OCT 26 2008 ...WIND ADVISORY REMAINS IN EFFECT FOR CENTRAL AND SOUTHEAST ILLINOIS SUNDAY AND SUNDAY NIGHT... ...FREEZE WARNING IS IN EFFECT FOR CENTRAL ILLINOIS SUNDAY NIGHT... .A STRONG COLD FRONT WILL DIVE SOUTHWARD THROUGH THE REGION THIS MORNING...BRINGING GUSTY WEST TO NORTHWEST WINDS AND SHARPLY COLDER TEMPERATURES. SUSTAINED WINDS BEHIND THE FRONT WILL INCREASE TO BETWEEN 25 AND 35 MPH...WITH GUSTS TO AROUND 45 MPH DURING THE AFTERNOON AND EVENING. ILZ027>031-036>038-040>057-061-261615- /O.NEW.KILX.FZ.W.0002.081027T0600Z-081027T1400Z/ /O.CON.KILX.WI.Y.0009.081026T1500Z-081027T0200Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE 347 AM CDT SUN OCT 26 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING. GUSTY NORTHWESTERLY WINDS WILL DEVELOP IN THE WAKE OF A STRONG COLD FRONT BEGINNING SUNDAY MORNING. WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH THIS MORNING AND CONTINUE INTO THE AFTERNOON AND EVENING HOURS...WITH GUSTS TO AROUND 45 MPH AT TIMES. COLD AIR WILL ADVECT INTO THE REGION TONIGHT AND EARLY MONDAY MORNING WITH TEMPERATURES FALLING INTO THE UPPER 20S TO AROUND 30. THIS WILL RESULT IN THE FIRST FREEZE OF THE SEASON AND AN END TO THE GROWING SEASON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ AUTEN
4 follow-up statements
000 WWUS73 KILX 261612 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1112 AM CDT SUN OCT 26 2008 ...WIND ADVISORY REMAINS IN EFFECT FOR CENTRAL AND SOUTHEAST ILLINOIS SUNDAY AND SUNDAY NIGHT... ...FREEZE WARNING IS IN EFFECT FOR CENTRAL ILLINOIS SUNDAY NIGHT... .A STRONG COLD FRONT MOVING INTO EASTERN ILLINOIS LATE THIS MORNING WILL RESULT IN VERY WINDY CONDITIONS ACROSS CENTRAL AND EAST CENTRAL ILLINOIS THIS AFTERNOON INTO THIS EVENING. THIS WILL BE FOLLOWED BY TEMPERATURES BELOW FREEZING OVERNIGHT. ILZ027>031-036>038-040>057-061-262100- /O.CON.KILX.FZ.W.0002.081027T0600Z-081027T1400Z/ /O.CON.KILX.WI.Y.0009.000000T0000Z-081027T0200Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE 1112 AM CDT SUN OCT 26 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. A WEST-NORTHWEST WIND OF 25 TO 35 MPH...WITH GUSTS AROUND 45 MPH CAN BE EXPECTED IN ALL OF CENTRAL AND EAST CENTRAL ILLINOIS THIS AFTERNOON INTO THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH-SOUTH ROADWAYS. USE EXTRA CAUTION WHEN TRAVELING THIS AFTERNOON AND THIS EVENING. COLD AIR WILL MOVE INTO THE REGION TONIGHT AND EARLY MONDAY MORNING WITH TEMPERATURES FALLING INTO THE UPPER 20S TO LOWER 30S. THIS WILL RESULT IN THE FIRST WIDESPREAD FREEZE OF THE SEASON. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MILLER
000 WWUS73 KILX 262027 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 327 PM CDT SUN OCT 26 2008 ...WIND ADVISORY REMAINS IN EFFECT FOR CENTRAL AND SOUTHEAST ILLINOIS THROUGH EARLY THIS EVENING... ...FREEZE WARNING IS IN EFFECT FOR CENTRAL ILLINOIS LATE TONIGHT AND EARLY MONDAY MORNING... .STRONG WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH THE EVENING HOURS WHICH WILL USHER IN SOME OF THE COLDEST AIR OF THE FALL SEASON SO FAR. WIND GUSTS AROUND 45 MPH WILL BE LIKELY THROUGH THE EVENING HOURS BEFORE THE WINDS SLOWLY DIMINISH OVERNIGHT. MORNING LOW TEMPERATURES ARE EXPECTED TO APPROACH THE FREEZING MARK WITH A FEW LOCATIONS SEEING THE MERCURY DIP A DEGREE OR TWO BELOW FREEZING BY SUNRISE MONDAY. ILZ027>031-036>038-040>057-061-270200- /O.CON.KILX.FZ.W.0002.081027T0600Z-081027T1400Z/ /O.CON.KILX.WI.Y.0009.000000T0000Z-081027T0200Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE 327 PM CDT SUN OCT 26 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. A WEST-NORTHWEST WIND OF 25 TO 35 MPH...WITH GUSTS AROUND 45 MPH CAN BE EXPECTED IN ALL OF CENTRAL AND EAST CENTRAL ILLINOIS THROUGH THIS EVENING. WINDS ARE EXPECTED TO SLOWLY DIMINISH THROUGH THE LATE EVENING AND EARLY MORNING HOURS. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED WITH FREQUENT GUSTS AT OR ABOVE 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH- SOUTH ROADWAYS. USE EXTRA CAUTION WHEN TRAVELING THIS AFTERNOON AND THIS EVENING. COLD AIR WILL MOVE INTO THE REGION TONIGHT AND EARLY MONDAY MORNING WITH TEMPERATURES FALLING INTO THE LOWER 30S. THIS WILL RESULT IN THE FIRST WIDESPREAD FREEZE OF THE SEASON. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ SMITH
000 WWUS73 KILX 270147 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 847 PM CDT SUN OCT 26 2008 ...FREEZE WARNING IS IN EFFECT FOR CENTRAL ILLINOIS LATE TONIGHT AND EARLY MONDAY MORNING... ILZ027>031-036>038-040>057-061-270900- /O.CAN.KILX.WI.Y.0009.000000T0000Z-081027T0200Z/ /O.CON.KILX.FZ.W.0002.081027T0600Z-081027T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE 847 PM CDT SUN OCT 26 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE WIND ADVISORY. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY. SUSTAINED WIND SPEEDS AND GUSTS HAVE DIMINISHED BELOW ADVISORY LEVELS EARLY THIS EVENING. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. COLD AIR WILL CONTINUE TO SURGE INTO THE REGION THROUGH THE NIGHT WITH TEMPERATURES FALLING INTO THE LOWER 30S BY SUNRISE MONDAY. THIS WILL RESULT IN THE FIRST WIDESPREAD FREEZE OF THE SEASON. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ BAK
000 WWUS73 KILX 270736 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 236 AM CDT MON OCT 27 2008 ...FREEZE WARNING HAS BEEN CANCELLED FOR EARLY THIS MORNING... ILZ027>031-036>038-040>057-061-270845- /O.CAN.KILX.FZ.W.0002.000000T0000Z-081027T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE 236 AM CDT MON OCT 27 2008 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE FREEZE WARNING. DUE TO CLOUD COVER AND STRONG NORTHWESTERLY WINDS...LOW TEMPERATURES EARLY THIS MORNING WILL NOT BE QUITE AS COLD AS PREVIOUSLY FORECAST. LOWS WILL ONLY DROP INTO THE MIDDLE TO UPPER 30S...THUS THE FREEZE WARNING HAS BEEN CANCELLED. WITH CLEAR SKIES AND LIGHTER WINDS EXPECTED TONIGHT...A NEW FREEZE WARNING WILL BE ISSUED FOR EARLY TUESDAY MORNING...AS LOW TEMPERATURES WILL DROP INTO THE MIDDLE TO UPPER 20S ACROSS THE REGION. $$ BARNES
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this freeze warning went out at Oct 26, 3:22 AM CDT, 25 minutes earlier.
Area forecast discussion, Oct 26, 3:22 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 322 AM CDT SUN OCT 26 2008 .DISCUSSION... ISSUED 321 AM CDT SUN OCT 26 2008 SHORT TERM MODELS IN FAIRLY GOOD AGREEMENT AND ARE CONSISTENT WITH PREVIOUS RUNS ON HANDLING OF THE FAST MOVING COLD FRONT TODAY. ONLY DIFFERENCE SEEN IS WITH THEIR HANDLING OF THE PCPN MOVING ACROSS IOWA AT THE MOMENT. GFS SEEMS TO HANDLE THIS BETTER THAN THE NAM-WRF...THOUGH NOT AS WELL AS WOULD HAVE HOPED. ANY RATE...RH FIELDS ON GFS LOOKS BETTER THAN NAM SO WILL LEAN THAT DIRECTION FOR THIS MORNING. A BLEND OF THE MODELS FOR THE REST LOOKS FINE. IN THE LONG TERM...THE ECMWF STILL LOOKS GOOD. MAIN CONCERN THIS PACKAGE IS WITH PCPN THIS MORNING...GUSTY WINDS TODAY AND FREEZING TEMPS TONIGHT AND MONDAY NIGHT. LONG TERM CONCERNS IS SPEED OF ANY WARM UP. SHORT TERM...TODAY THROUGH TUESDAY NIGHT COLD FRONT HAS REACHED THE IOWA/ILLINOIS BORDER AND IS QUICKLY MOVING SOUTHEAST INTO THE AREA. BEHIND THE FRONT IS AN AREA OF SHOWERS THAT WILL AFFECT MOST OF THE CWA THIS MORNING...PRIOR TO 18Z. WINDS WILL BECOME NORTHWEST AND INCREASE TO 25-35 MPH WITH GUSTS TO AROUND 45 MPH. ADVISORY STILL MAKES SENSE AND WILL CONTINUE UNTIL 02Z THIS EVENING. SKIES WILL BECOME MOSTLY SUNNY BEHIND FRONT/PCPN BUT GUSTY WINDS WILL MAKE IT QUITE CHILLY. WINDS SHOULD DECOUPLE SOME THIS EVENING BUT GRADIENT WILL REMAIN TIGHT COULD STILL BE SOME GUSTS AT NIGHT...BUT NOT ADVISORY CRITERIA. A SECONDARY 500MB AND SFC TROUGH WILL DROP INTO THE REGION FOR MONDAY AND THIS COULD BRING ADDITIONAL PCPN TO THE REGION. 850 TEMPS WILL BE BELOW ZERO WHICH MEANS PCPN COULD BE FLURRIES EARLY CHANGING TO ALL SPRINKLES OR A MIX. CONFIDENCE IS NOT HIGH WITH THIS AND DUE TO LACK OF MOISTURE...BELIEVE CHANCES ARE SMALL. SO HAVE GONE WITH SLIGHT CHANCE OF PCPN FOR MONDAY...WHICH WILL NOT SHOW UP IN TEXT FORECAST. AFTER THIS...THE LARGE HIGH PRESSURE WILL FINALLY BUILD INTO THE REGION FOR TUESDAY AND THE REST OF THE WEEK...WITH DRY WEATHER. COLD AIR ADVECTION WILL BE THE RULE FOR MOST OF THE PERIOD AS 500MB TROUGH DEVELOPS IN THE EASTERN US AND A COLD HIGH PRESSURE SLIDES DOWN INTO THE PLAINS. ILLINOIS WILL BE INFLUENCE BY NORTHERLY FLOW FOR THE NEXT 3 DAYS GIVING US BELOW NORMAL TEMPS THROUGH THE PERIOD. TEMPS WILL GET COLD TONIGHT...BUT BREEZY WINDS WILL KEEP THEM FROM FALLING TOO FAR. THE STRONG CAA WILL STILL BRING BELOW FREEZING TEMPS TO MOST OF THE CWA TONIGHT. THEN WELL SEE HIGH TEMPS MONDAY 15-20 DEGREES BELOW NORMAL. A HARD FREEZE WILL BE IN STORE FOR MONDAY NIGHT OVER THE ENTIRE CWA AS SKIES WILL BE CLEAR...WINDS WILL BE LIGHT AND A SECOND SHOT OF COLD AIR WILL HAVE DROPPED INTO THE AREA. TEMPS WILL REMAIN BELOW NORMAL FOR TUE AND TUE NIGHT. GUIDANCE TEMPS NOT TOO BAD BUT DID UNDERCUT HIGHS FOR MON AND TUE IN SOME AREAS. LONG TERM...WEDNESDAY THROUGH SATURDAY HIGH PRESSURE WILL GRADUALLY SHIFT INTO SOUTHEASTERN US THROUGH THE PERIOD AND BRING SOUTHWESTERLY FLOW BACK TO ILLINOIS. THIS SHOULD BRING RETURN OF WAA TO THE AREA FOR THE PERIOD. GFS SEEMS FAST WITH BRING THE NEXT FRONT INTO THE AREA WHILE ECMWF APPEARS TO BE THE BETTER SOLUTION WHICH IS SLOWER. WARM UP IN THE AREA WILL LIKELY BE SLOWER THAN MEX GUIDANCE INDICATES SO WILL UNDERCUT MEX NUMBERS BY SEVERAL DEGREES. AUTEN && .AVIATION... ISSUED 1138 PM CDT SAT OCT 25 2008 A STRONG...BUT DRY...COLD FRONT WILL APPROACH THE REGION TONIGHT AND PASS THE TERMINALS BY MIDDAY SUNDAY. EXPECT SCATTERED-BROKEN MID CLOUDS FOR A FEW HOURS AHEAD OF FROPA...BUT NOT MUCH CLOUD COVER WITH OR AFTER FROPA. SOUTHWEST WINDS WILL SHIFT WEST NORTHWEST BEHIND THE FRONT AND GUST TO 30 KTS OR A BIT HIGHER BY AFTERNOON. WINDS WILL FALL OFF AGAIN SUNDAY NIGHT. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 1 AM TO 9 AM CDT MONDAY FOR ILZ027>031- 036>038-040>057-061. WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR ILZ027>031-036>038-040>057-061. &&
Hazardous weather outlook, Oct 25, 3:00 PM CDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT SAT OCT 25 2008 ILZ027>031-036>038-040>057-061-261100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX- LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA- PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 300 PM CDT SAT OCT 25 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE COLDEST AIRMASS OF THE SEASON WILL MOVE INTO THE REGION SUNDAY AND CONTINUE INTO THE MIDDLE OF NEXT WEEK. SUB-FREEZING TEMPERATURES WILL BE LIKELY DURING THE EARLY MORNING HOURS OF MONDAY...TUESDAY...AND WEDNESDAY. A HARD FREEZE...WITH TEMPERATURES IN THE UPPER 20S...WILL BE POSSIBLE MONDAY MORNING AND TUESDAY MORNING. IN ADDITION TO THE COLD TEMPERATURES...THE SUNDAY COLD FRONT WILL BRING VERY WINDY CONDITIONS. NORTHWEST WINDS 25 TO 35 MPH WILL BE COMMON ALONG WITH AFTERNOON GUSTS 40 TO 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-261100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 300 PM CDT SAT OCT 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE COLDEST AIRMASS OF THE SEASON WILL MOVE INTO THE REGION SUNDAY AND CONTINUE INTO THE MIDDLE OF NEXT WEEK. FREEZING TEMPERATURES IN THE LOWER 30S WILL BE LIKELY DURING THE EARLY MORNING HOURS OF MONDAY...TUESDAY...AND WEDNESDAY. IN ADDITION TO THE COLD TEMPERATURES...THE SUNDAY COLD FRONT WILL BRING WINDY CONDITIONS. NORTHWEST WINDS 20 TO 25 MPH WILL BE COMMON ALONG WITH AFTERNOON GUSTS 30 TO 35 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
Nearby
Freeze Warnings in Illinois, 2008Every freeze warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.